# SDR SWIA200819488

- Difficulty date: April 14, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 33,466 hours, 46,676 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE OUTBOARD STRINGER IN WHEEL WELL REQUIRES REPLACEMENT.  REPAIRED STRINGER IAW EMB-IC2008-120/03069.
